38 weeks pregnant mother

Question: Hey! I'm 37 weeks pregnant. I'm having too much itching and brown patches on my breasts. Dark under arms and dark brown line on navel. What should I do to cure itching and darker skin?

1 Answers
Question
Answer: Hi dear don't worry abt dark skin its due to hormones it will fades after delivery and for itching have bath with oats water ,(grind oats in fine powder )and add to ur water . you can also apply aleo Vera gel .plz don't iitch coz it will get worsen.donot use nails to itch use cotton cloth. hope it's help you .if you find my answer helpful then kindly find thumbs up
Similar Questions with Answers
Question: I'm getting itching under arms too much and something looking like reddish
Answer: Hi,you consult your Dr and get lft test done. You should also apply cocunut oil Or best is aloe Vera as it is the best for all type of skin problems You can take bath with neem leaves in water twice a week. This should help Also wear cotton comfort clothes
»Read All Answers
Question: Hey i am 5 months pregnant.. having itching in stomach and breasts.. started having stretch marks too.. please guide me what should i do??
Answer: Hllo dear u r 5 months pregnant dear Itching in pregnancy s very common due to harmonal changes.try these remedies.. Avoid oily spicy nd junk food. take coconut oil nd add kapoor and mix it nd apply on affected area. consult ur gyno nd go 4 blood sugar test. wear cotton nd loose clothes.take plenty of water juices buttemilk coconut water.try it nd stretch marks r also very common during pregnancy dear apply bio oil on stretch marks. Bio oil s safe during pregnancy . as well as after pregnancy..too.. it helps in stretch marks... Bio oil prevent the formation of stretch marks ..it also provides a comprehensive skin care solution for use throught out pregnancy..try it
»Read All Answers
Question: I'm having too much vaginal itching I'm 9 weeks pregnant what to do
Answer: Drink lots of water and coconut water too...since the itching is too much it might be an infection in the urinary tract. Its best u go to the doctor and he will prescribe few medications..
»Read All Answers